# SDR DALA2025062604787

- Difficulty date: June 22, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 95,573 hours, 38,986 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 4637
- Condition: Surges
- Location: Left
- Part time: 21,174 hours, 9,474 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 0685 -PRES/DE- DUE TO LEFT PACK SURGING WITH RIGHT ENGINE BLEED ON MEL. CORRECTIVE ACTION: REPLACED LT PACK REHEATER, LOW LIMIT VALVE, RT ENG PRV, 380 AND 450 TEMP SENSORS, REPLACED PERISEALS FOR COMPRESSOR OUTLET DUCT, TS 201. REPAIRED SEALS FWD AND AFT CARGO DOORS, REPAIRED LEAK AT RT SERVICE DOOR, REPLACED LT PACK FLOW CONTROL VALVE, LEFT CONDENSER, LT PACK PRIMARY AND SECONDARY HEAT EXCHANGERS, LT FLOW CONTROL CARD M863, APU BLEED AIR DUCT IN R/H W/W. REPLACED CABIN OUTFLOW VALVE AND GROUND AIR CK VLV. REPLACED ACM, REPLACED COMPRESSOR OUTLET TEMP SENSOR D2699, LEAK CHECK GOOD.
